# SDR SWAA2022053197410

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE LOC BTW STR 2RT AND STR 2LT BS 1016 AT VERTICAL STABILIZER 2022-207126 / [01] REPLACED SUPPORT ANGLE (SPRING) LOC. BTW STR 2R AND STR 2L BS 1016 AT VERTICAL STABILIZER IAW: B737-700 SRM 51-40-02 AND DWG 176A3101; SHEET: 4; REV: - AND DWG: 176A3001; SHEET: 23; REV: D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE (SPRING) LOC. BTW STR 2R AND STR 2L BS 1016 AT VERTICAL STABILIZER IAW: B737-700 SRM 51-40-02 AND DWG 176A3101; SHEET: 4; REV: - AND DWG: 176A3001; SHEET: 23; REV: D.RII . SEE INDIVIDUAL SIGN OFF BELOW
